Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Binghamton, NY

June 11, 2011Wyoming County, Pennsylvania

NWS Binghamton, NY issued this special weather statement at Jun 11, 2011, 9:21 PM EDT for Wyoming County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2011, 9:21 PM EDT (01:21 UTC)
Expired
Jun 11, 2011, 10:00 PM EDT
In force
39 min
Issued by
NWS Binghamton, NY

County Wyoming County, PA

The radar

The Binghamton radar (KBGM), 81 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WWUS81 KBGM 120121
SPSBGM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
921 PM EDT SAT JUN 11 2011

PAZ043-044-047-120200-
LACKAWANNA PA-LUZERNE PA-WYOMING PA-
921 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LUZERNE...WEST
CENTRAL LACKAWANNA AND WYOMING COUNTIES...

* AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED NEAR MEHOOPANY...AND MOVING SOUTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  TUNKHANNOCK AND NOXEN AT 930 PM EDT...
  OSTERHOUT AT 935 PM EDT...
  HARVEYS LAKE AT 940 PM EDT...
  FACTORYVILLE AT 945 PM EDT...
  DALLAS AND DALTON AT 950 PM EDT...
  WYOMING AT 1000 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4153 7557 4121 7595 4149 7620 4164 7606

$$

CMG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Jun 11, 8:25 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 11, 8:25 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
825 PM EDT SAT JUN 11 2011

.SYNOPSIS...
A SLOW MOVING FRONTAL COMPLEX WILL KEEP SHOWERS AND THUNDERSTORMS
IN THE AREA OVERNIGHT. AS THESE DISTURBANCES MOVE GRADUALLY
EASTWARD SUNDAY AND EARLY NEXT WEEK...THE COVERAGE OF SHOWERS WILL
SLOWLY DIMINISH.

&&

.NEAR TERM /THROUGH SUNDAY/...
.820 PM UPDATE...
MOST CERTAINLY A BUSY EVENING ACROSS THE CWA WITH MULTIPLE SEVERE
WX PRODUCTS ISSUED. MAIN CULPRIT BEHIND THE DEVELOPMENT OF SEVERE
STORMS WAS A LINGERING MCV WHICH TRACKED NORTHEAST IN A REGION OF
CLEARING SKIES/ENHANCED INSTABILITY. LINGERING EFFECTS FROM THIS
FEATURE STILL SEEN ON THE BGM RADAR THIS EVENING WITH MAIN SWATH
OF SHWRS/STORMS STILL CONTINUING TO PULL OFF EAST OF THE I-81
CORRIDOR. FURTHER WEST...THINGS HAVE QUIETED DOWN FOR THE TIME
BEING HOWEVER NEW CELLS NOW BEGINNING TO FORM FROM CENTRAL WAYNE
COUNTY IN WESTERN NY...SOUTH-SOUTHWEST THROUGH WESTERN AND
NORTHERN STEUBEN COUNTIES. THIS APPEARS TO BE MORE IN LINE WITH
THE ACTUAL COLD FRONT WHICH APPEARS TO BE MAKING PROGRESS TOWARDS
OUR AREA. IN RESPONSE TO THIS...HAVE TRIMMED BACK ON POPS ACROSS THE
WEST FOR A FEW HOURS BEFORE REINTRODUCING SHWRS/STORMS LATER
TONIGHT AS THINGS LIKELY FILL IN ONCE AGAIN.

OVERALL SEVERE THREAT APPEARS TO BECOMING TO AN END HOWEVER
CURRENT STORMS WILL HAVE TO BE MONITORED AS A REGION OF ENHANCED
LOW-LEVEL STORM RELATIVE HELICITY CONTINUES TO PERSIST ACROSS THE
AREA. LATEST SPC MESOANALYSIS STILL SHOWING A NICE AXIS OF MLCAPE
VALUES IN EXCESS OF 500 J/KG EXTENDING NORTH AHEAD OF THE
ADVANCING FRONT. WILL CONTINUE TO MONITOR AND UPDATE AS NEEDED.

.PREVIOUS NEAR TERM DISCUSSION...

5 PM UPDATE... AS AN MCV TRACKS THROUGH PA THIS
EVE...SHRA/TSRA WILL BE MOST NUMEROUS. A FEW STG/SVR TSRA CAN'T BE
RULED OUT EARLY THIS EVE...BUT WE SHOULD BE TRANSITIONING TO MORE
OF A HEAVY RAIN SITUATION WITH TIME.

LATER TNT...WEAK SFC COLD FRONT WILL SLOWLY ENTER THE CWA FROM THE
W...KEEPING THE THREAT OF SHWRS IN. HOWEVER...WITH SOME HGT
RISES/NVA ALOFT BEHIND THE MCV...SHRA SHOULD BECOME MORE SCATTERED
IN NATURE.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
510 PM SAT UPDATE... AFOREMENTIONED SFC COLD FRNT WILL SLOWLY
TRANSITION EWD SUN/SUN NIGHT...TAKING THE THREAT OF CONVECTION
WITH IT. STILL ENOUGH MOIST/INSTAB SUN AFTN/EVE IN OUR ERN
ZONES...FOR A CHANCE OF TSRA.

MON THROUGH TUE...SYNOPTICALLY...A CLOSER UPPER-LVL LOW IS PROGGED
TO SINK SEWD FROM ONT/QUE ACROSS NEW ENG. CNTRL NY/NE PA WILL BE
ON THE WRN FRINGE OF THIS SYSTEM'S SPHERE OF INFLUENCE. AT LEAST
SOME DIURNAL SHRA/ISOLD TSRA ARE ANTICIPATED...GIVEN THE COLD POOL
ALOFT. HOWEVER...A GOOD CHUNK OF THE TIME COULD END UP BEING RAIN-
FREE...ESPECIALLY AS WE HEAD THROUGH TUE...WHEN THE SYSTEM SHOULD
BE GRADUALLY SHIFTING EWD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
2 PM UPDATE...WITH THE POTENTIAL FOR SEVERE WX UPON US...THE LONG
TERM FORECAST HAS BEEN DONE EARLY AND POPULATED WITH MAINLY HPC
GUIDANCE. MAIN IDEAS ARE A DRY START TO THE EXTENDED WITH ONE
UPPER LEVEL LOW DEPARTING TO OUR EAST TUESDAY EVENING. DRY WEATHER
WEDNESDAY AND MOST OF THURSDAY BEFORE A SECOND UPPER LEVEL LOW
MEANDERS TOWARD OUR AREA LATE THURSDAY INTO FRIDAY. AS
USUAL...TIMING AND PLACEMENT DIFFERENCES WILL PROBABLY COME UP
BETWEEN NOW AND THEN. THIS IS WHY I LIKE THE HPC GUIDANCE OF JUST
CHANCE POPS LATE THURSDAY THROUGH FRIDAY. UPPER LOW SLOWLY PULLS
EAST BY EARLY NEXT WEEKEND WITH DRIER WEATHER BUILDING IN. &&

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE WARM FRONT THAT CAUSED THE SHOWERS AND STORMS THIS AFTERNOON
WILL CONTINUE TO MOVE SLOWLY TO THE NORTHEAST. IT IS VERY
POSSIBLE THAT THE COLD FRONT ASSOCIATED WITH THE SAME LOW, WILL
CATCH UP TO THE WARM FRONT OVER NIGHT AND BECOME AN OCCLUDED FRONT
FOR TOMORROW. OTHERWISE, STORMS WILL WEAKEN THIS EVENING AND
BECOME MORE RAIN SHOWERS THAN THUNDERSTORMS. SKIES TO LOOK TO
CLEAR BEHIND THE FRONT. THIS COULD VERY LIKELY ALLOW FOG TO FOR AT
KELM AND SOME LIGHT FOG IN OTHER LOCATIONS.

TOMORROW WILL SEE MORE INSTABILITY IN THE AREA, WHICH WILL ALLOW
MORE SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP THROUGH THE DAY.

WINDS WILL GENERALLY BE LIGHT AND VARIABLE TONIGHT. THE WILL PICK
UP OUT OF THE WEST TO NW BEHIND THE FRONT TOMORROW AROUND 10 KTS.

.OUTLOOK...

SUNDAY...IMPROVING TO VFR BY MIDDAY BUT POSSIBLE MVFR IN AFTN AND
EVE SHOWERS AND THUNDERSTORMS.

LATE SUNDAY TO MONDAY...VFR BUT MVFR POSSIBLE IN SHOWERS
ESPECIALLY MONDAY AFTN.

MONDAY NIGHT TO WEDNESDAY...VFR. POSSIBLE MVFR WITH MORNING
VALLEY FOG EACH DAY.

THURSDAY....VFR BUT MVFR POSSIBLE LATE IN THE DAY IN SHOWERS/T-STORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...CMG/MLJ
SHORT TERM...MLJ
LONG TERM...HEDEN
AVIATION...SLI
Hazardous weather outlook, Jun 11, 5:16 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 PM EDT SAT JUN 11 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-122130-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
516 PM EDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THUNDERSTORMS COULD PRODUCE SMALL WINDS...HAIL...AND HEAVY
RAINFALL ON AN ISOLATED BASIS THROUGH EARLY EVENING. THESE THREATS
SHOULD DIMINISH AFTER ABOUT 9 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Special weather statement, Jun 11, 6:16 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
616 PM EDT SAT JUN 11 2011

NYZ015>017-022-112315-
CAYUGA NY-SENECA NY-STEUBEN NY-YATES NY-
616 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL SENECA...NORTH CENTRAL
STEUBEN...SOUTHWESTERN CAYUGA AND YATES COUNTIES...

* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  ITALY...AND MOVING EAST NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FRIEND AND POTTER AT 625 PM EDT...
  YATESVILLE AND BLUFF POINT AT 630 PM EDT...
  KEUKA PARK AT 635 PM EDT...
  MILO MILLS AND PENN YAN AT 640 PM EDT...
  MILO CENTER AND BELLONA STN AT 645 PM EDT...
  DRESDEN AND MAYS MILLS AT 650 PM EDT...
  LODI STATION AT 700 PM EDT...
  KENDAIA AND WILLARD AT 705 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4270 7736 4277 7714 4277 7699 4282 7698
      4291 7668 4265 7657 4252 7731 4267 7737

CMG
Local storm report, Jun 11, 6:21 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     ADDISON                 42.11N  77.23W
06/11/2011                   STEUBEN            NY   911 CENTER

            NUMEROUS TREES DOWN ON CLEVELAND DR.

&&

EMG
Special weather statement, Jun 11, 7:03 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EDT SAT JUN 11 2011

NYZ055-056-PAZ038-039-120000-
BRADFORD PA-BROOME NY-SUSQUEHANNA PA-TIOGA NY-
703 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE TO
IMPACT PORTIONS OF NORTHEASTERN BRADFORD AND NORTHWESTERN
SUSQUEHANNA COUNTIES...

* AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ACROSS NORTHEASTERN BRADFORD AND
  NORTHWESTERN SUSQUEHANNA COUNTIES. ADDITIONAL HEAVY THUNDERSTORMS
  WILL MOVE INTO THE AREA WITHIN THE HOUR WITH MAY LEAD TO LOCALIZED
  FLOODING ISSUES.

* THE STRONG THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4205 7629 4205 7604 4196 7605 4187 7604
      4187 7628

CMG
Special weather statement, Jun 11, 7:19 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
719 PM EDT SAT JUN 11 2011

PAZ039-043-044-120000-
LACKAWANNA PA-SUSQUEHANNA PA-WYOMING PA-
719 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WYOMING...NORTHERN
LACKAWANNA AND SOUTHEASTERN SUSQUEHANNA COUNTIES...

* AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  GLENWOOD...AND MOVING EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WEST LENOX AND FLEETVILLE AT 725 PM EDT...
  MARSHBROOK AND EAST BENTON AT 730 PM EDT...
  LENOXVILLE AND ROYAL AT 735 PM EDT...
  TOMPKINSVILLE AT 740 PM EDT...
  CLIFFORD AT 745 PM EDT...
  ELKDALE AT 750 PM EDT...
  RICHMONDALE AND FOREST CITY AT 800 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4158 7586 4176 7584 4176 7547 4161 7546
      4153 7546

MLJ
Special weather statement, Jun 11, 8:22 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
822 PM EDT SAT JUN 11 2011

PAZ038-039-043-120115-
BRADFORD PA-SUSQUEHANNA PA-WYOMING PA-
822 PM EDT SAT JUN 11 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT BRADFORD...NORTHWESTERN
WYOMING AND WESTERN SUSQUEHANNA COUNTIES...

* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WARREN CENTER TO HERRICKVILLE
  TO WYSOX TO MONROETON TO LE ROY...AND MOVING EAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  LE RAYSVILLE AND HERRICK AT 830 PM EDT...
  FRANKLINDALE AND BRUSHVILLE AT 835 PM EDT...
  MIDDLETOWN CENTER AT 840 PM EDT...
  FRIENDSVILLE AND MONROETON AT 845 PM EDT...
  STEVENSVILLE AND RUSHVILLE AT 855 PM EDT...
  SOUTH BRANCH AND LIBERTY CORNERS AT 900 PM EDT...
  DURELL AND CAMPTOWN AT 905 PM EDT...
  WYOANNA AND RUSH AT 910 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

LAT...LON 4196 7567 4179 7583 4172 7593 4165 7607
      4157 7630 4169 7687 4173 7662 4176 7650
      4180 7638 4197 7621

MLJ
Special weather statement, Jun 11, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
921 PM EDT SAT JUN 11 2011

PAZ043-044-047-120200-
LACKAWANNA PA-LUZERNE PA-WYOMING PA-
921 PM EDT SAT JUN 11 2011

...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LUZERNE...WEST
CENTRAL LACKAWANNA AND WYOMING COUNTIES...

* AT 916 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED NEAR MEHOOPANY...AND MOVING SOUTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  TUNKHANNOCK AND NOXEN AT 930 PM EDT...
  OSTERHOUT AT 935 PM EDT...
  HARVEYS LAKE AT 940 PM EDT...
  FACTORYVILLE AT 945 PM EDT...
  DALLAS AND DALTON AT 950 PM EDT...
  WYOMING AT 1000 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4153 7557 4121 7595 4149 7620 4164 7606

CMG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:22 PM EDTSpecial Weather StatementBGMBradford53 min
Jun 12, 1:53 PM EDTSpecial Weather StatementBGMWayne52 min
Jun 12, 2:43 PM EDTSpecial Weather StatementBGMPike62 min
Jun 12, 3:09 PM EDTSpecial Weather StatementBGMLackawanna, Wayne66 min
Jun 12, 3:17 PM EDTSpecial Weather StatementBGMLackawanna, Pike58 min
Jun 12, 3:48 PM EDTSpecial Weather StatementBGMLackawanna42 min
Jun 12, 5:42 PM EDTSpecial Weather StatementBGMLuzerne48 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.